RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 2, Pages 392–393 (Mi tvp2612)  

This article is cited in 5 scientific papers (total in 5 papers)

Letters to the Editor

Addendum: On Ito's Stochastic Integral Equations

N. V. Krylov


Full text: PDF file (107 kB)

English version:
Theory of Probability and its Applications, 1973, 17:2, 373–374

Bibliographic databases:

Received: 29.12.1971

Citation: N. V. Krylov, “Addendum: On Ito's Stochastic Integral Equations”, Teor. Veroyatnost. i Primenen., 17:2 (1972), 392–393; Theory Probab. Appl., 17:2 (1973), 373–374

Citation in format AMSBIB
\Bibitem{Kry72}
\by N.~V.~Krylov
\paper Addendum: On Ito's Stochastic Integral Equations
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 2
\pages 392--393
\mathnet{http://mi.mathnet.ru/tvp2612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=341607}
\zmath{https://zbmath.org/?q=an:0309.60038}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 2
\pages 373--374
\crossref{https://doi.org/10.1137/1117046}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2612
  • http://mi.mathnet.ru/eng/tvp/v17/i2/p392

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. N. V. Krylov, “On uniqueness of the solution of Bellman's equation”, Math. USSR-Izv., 5:6 (1971), 1377–1388  mathnet  crossref  mathscinet  zmath
    2. N. V. Krylov, “On control of the solution of a stochastic integral equation with degeneration”, Math. USSR-Izv., 6:1 (1972), 248–261  mathnet  crossref  mathscinet  zmath
    3. N. V. Krylov, “Some estimates of the probability density of a stochastic integral”, Math. USSR-Izv., 8:1 (1974), 233–254  mathnet  crossref  mathscinet  zmath
    4. S. V. Anulova, “On processes with Lévy generating operator in a half-space”, Math. USSR-Izv., 13:1 (1979), 9–51  mathnet  crossref  mathscinet  zmath  isi
    5. Theory Probab. Appl., 49:1 (2005), 16–50  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:149
    Full text:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020